# SDR DHL2004781001

- Difficulty date: January 27, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Condition: Inoperative
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF, THRUST WITH ENGINE ANTI-ICE ON NR 3 EPR AT 2.18, NR 3 N1 INDICATED 80 PERCENT WITH TARGET N1 96 PERCENT.   AIRCRAFT WEIGHT 151.5, IAS AT RTO - 85KTS, OAT - -1C, PRESSURE ALTITUDE 680 FT, BAROMETER 29.61, AND BRAKE ENERGY ZONE - NORMAL.  INSPECTED ENGINE NR 3 C-1, C-2, INLET, EXH, LPT, SADDLE DUCTING, PT7, PT2, AND TIT PROBE. RUN ENGINES NR 1 AND NR 3 TO EPR 2.20, N1, N2, EGT, AND FUEL FLOW PARAMETERS NORMAL. SUBJECTED ENGINES TO VARIOUS BLEED LOADS (ANTI-ICE, PACKS) ALL OPS NORMAL IAW JRH 7.0.  REMOVED AND REPLACED N1 TACH GENERATOR IAW BMM 77-21-1.  COMPLIED WITH RTO SPCC CHECKS IAW BMM 05-51-121,  ALL OPS NORMAL.
